# SDR ASAA0480580

- Difficulty date: November 30, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 41,931 hours, 22,336 cycles
- Engine: Pwa JT8D219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV-CHECK-LONGERON 28R IN AFT CARGO BAY AREA IS CORRODED.  REPLACED DAMAGED SECTION.(K)
